Volume 27, Number 2-3
Previous Issue Next Issue

J. Comp. Math., 27 (2009), pp. 115

Purchase PDF Citation 3 706 Abstract

Malte Braack & Gert Lube

J. Comp. Math., 27 (2009), pp. 116-147.

Preview Purchase PDF Citation 6 782 Abstract

Dietrich Braess, Carsten Carstensen & Ronald H.W. Hoppe

J. Comp. Math., 27 (2009), pp. 148-169.

Preview Purchase PDF Citation 1 827 Abstract

Sören Bartels

J. Comp. Math., 27 (2009), pp. 170-183.

Preview Purchase PDF Citation 5 838 Abstract

Ilgis Ibragimov & Sergej Rjasanow

J. Comp. Math., 27 (2009), pp. 184-195.

Preview Purchase PDF Citation 1 803 Abstract

Hongying Huang & Dehao Yu

J. Comp. Math., 27 (2009), pp. 196-214.

Preview Purchase PDF Citation 1 817 Abstract

C. Carstensen & Jun Hu

J. Comp. Math., 27 (2009), pp. 215-236.

Preview Purchase PDF Citation 2 862 Abstract

Michael Hinze, Ningning Yan & Zhaojie Zhou

J. Comp. Math., 27 (2009), pp. 237-253.

Preview Purchase PDF Citation 2 798 Abstract

Ishtiaq Ali, Hermann Brunner & Tao Tang

J. Comp. Math., 27 (2009), pp. 254-265.

Preview Purchase PDF Citation 3 838 Abstract

Hans-Görg Roos

J. Comp. Math., 27 (2009), pp. 266-279.

Preview Purchase PDF Citation 1 832 Abstract

Ziqing Xie, Zuozheng Zhang & Zhimin Zhang

J. Comp. Math., 27 (2009), pp. 280-298.

Preview Purchase PDF Citation 1 850 Abstract

Dongyang Shi, Haihong Wang & Yuepeng Du

J. Comp. Math., 27 (2009), pp. 299-314.

Preview Purchase PDF Citation 1 809 Abstract

Huajie Chen, Fang Liu & Aihui Zhou

J. Comp. Math., 27 (2009), pp. 315-337.

Preview Purchase PDF Citation 1 830 Abstract

Erich Carelli & Andreas Prohl

J. Comp. Math., 27 (2009), pp. 338-347.

Preview Purchase PDF Citation 1 810 Abstract

Ernst P. Stephan

J. Comp. Math., 27 (2009), pp. 348-359.

Preview Purchase PDF Citation 0 785 Abstract

Reinhold Schneider, Thorsten Rohwedder, Alexey Neelov & Johannes Blauert

J. Comp. Math., 27 (2009), pp. 360-387.

Preview Purchase PDF Citation 0 862 Abstract

Yin Yang, Yanping Chen & Yunqing Huang

J. Comp. Math., 27 (2009), pp. 388-399.

Preview Purchase PDF Citation 0 834 Abstract

Shiquan Zhang, Xiaoping Xie & Yumei Chen

J. Comp. Math., 27 (2009), pp. 400-424.

Preview Purchase PDF Citation 0 822 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80